# SDR SWAA2025120430899

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 695, RBL 24.75,  WL208.1 IN PASSENGER CABIN.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, DWG 111A6000, SHEET 304, REV -, AND DWG 273A9110, SHEET 6, REV A.
